Solution branching and polynomial integrals in an invertible system on a torus
Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 100-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_1_a9,
author = {V. V. Kozlov},
title = {Solution branching and polynomial integrals in an invertible system on a torus},
journal = {Matemati\v{c}eskie zametki},
pages = {100--104},
year = {1988},
volume = {44},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a9/}
}
V. V. Kozlov. Solution branching and polynomial integrals in an invertible system on a torus. Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 100-104. http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a9/